# SDR 95ZZZX5079

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: O504007926
- Condition: Light Inop
- Location: Cockpit Attitude
- Part time: 657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO LIGHTING INOPERATIVE.  REMOVED AND REPLACED.
